A Discussion on Generalized Almost Contractions Via Rational Expressions in Partially Ordered Metric Spaces
No Thumbnail Available
Date
2014
Journal Title
Journal ISSN
Volume Title
Publisher
Springeropen
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
The main purpose of this paper is to give some fixed point results for mappings involving generalized (phi, psi)-contractions in partially ordered metric spaces. Our results generalize, extend, and unify several well-known comparable results in the literature (Jaggi in Indian J. Pure Appl. Math. 8(2):223-230, 1977, Harjani et al. in Nonlinear Anal. 71:3403-3410, 2009, Luong and Thuan in Fixed Point Theory Appl. 2011:46, 2011). The presented results are supported by three illustrative examples.
Description
Mustafa, Zead/0009-0001-7168-3342; KARAPINAR, ERDAL/0000-0002-6798-3254; Aydi, Hassen/0000-0003-4606-7211; Mustafa, Zead/0000-0002-8540-8448; , Hassen/0000-0003-3896-3809
Keywords
ordered set, metric space, fixed point
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1